About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 927631, 5 pages
http://dx.doi.org/10.1155/2014/927631
Research Article

Non-Self-Similar Dead-Core Rate for the Fast Diffusion Equation with Dependent Coefficient

1College of Science, Xi’an University of Architecture & Technology, Xi’an 710054, China
2School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an 710049, China

Received 24 February 2014; Accepted 26 May 2014; Published 9 June 2014

Academic Editor: Jaan Janno

Copyright © 2014 Liping Zhu and Zhengce Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liping Zhu and Zhengce Zhang, “Non-Self-Similar Dead-Core Rate for the Fast Diffusion Equation with Dependent Coefficient,” Abstract and Applied Analysis, vol. 2014, Article ID 927631, 5 pages, 2014. doi:10.1155/2014/927631